# SDR CA980908003

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 3A0206401
- Condition: Corroded
- Location: Strut
- Component: Wiplineinc, 3730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT RECENTLY PURCHASED, FOUND LEFT AND RIGHT UPPER MAIN STRUT FITTINGS BADLY EXFOLIATED.   AIRCRAFT HAD BEEN USED IN SALT WATER ENVIRONMENT.  WATER CAN GET TRAPPED IN UPPER FITTINGS.  LOWER FITTINGS ALL GOOD.
